Anticonvulsant medications

An iatrogenic cause of tic disorders

L. Burd, J. Kerbeshian, Wayne W Fisher, G. Gascon

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)419-423
Number of pages5
JournalCanadian Journal of Psychiatry
Volume31
Issue number5
DOIs
StatePublished - Jan 1 1986

Fingerprint

Mephobarbital
Tic Disorders
Hyperkinesis
Carbamazepine
Preschool Children
Phenobarbital
Anticonvulsants

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Anticonvulsant medications : An iatrogenic cause of tic disorders. / Burd, L.; Kerbeshian, J.; Fisher, Wayne W; Gascon, G.

In: Canadian Journal of Psychiatry, Vol. 31, No. 5, 01.01.1986, p. 419-423.

Research output: Contribution to journalArticle

Burd, L. ; Kerbeshian, J. ; Fisher, Wayne W ; Gascon, G. / Anticonvulsant medications : An iatrogenic cause of tic disorders. In: Canadian Journal of Psychiatry. 1986 ; Vol. 31, No. 5. pp. 419-423.
@article{70c133081e494c6a82cd71bfd29421ee,
title = "Anticonvulsant medications: An iatrogenic cause of tic disorders",
author = "L. Burd and J. Kerbeshian and Fisher, {Wayne W} and G. Gascon",
year = "1986",
month = "1",
day = "1",
doi = "10.1177/070674378603100507",
language = "English (US)",
volume = "31",
pages = "419--423",
journal = "Canadian Journal of Psychiatry",
issn = "0706-7437",
publisher = "Canadian Psychiatric Association",
number = "5",

}

TY - JOUR

T1 - Anticonvulsant medications

T2 - An iatrogenic cause of tic disorders

AU - Burd, L.

AU - Kerbeshian, J.

AU - Fisher, Wayne W

AU - Gascon, G.

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=0022596273&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022596273&partnerID=8YFLogxK

U2 - 10.1177/070674378603100507

DO - 10.1177/070674378603100507

M3 - Article

VL - 31

SP - 419

EP - 423

JO - Canadian Journal of Psychiatry

JF - Canadian Journal of Psychiatry

SN - 0706-7437

IS - 5

ER -